Hi, I don't really know where to put this so I hope this is the right forum...

I started taking larium on wednesday and I was stupid and didn't read the instructions. I thought I had to take it every day instead of once a week so I took another dose last night. Now i'm feeling really dizzy and light headed. Is this a serious side effect? Will I be ok without getting any medical help?

I would really appreciate any information on this.

Thanks
Did you find this post helpful?
|

User Profile
replied June 11th, 2017
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Lariam is antimalarial and up to 1250 mg once dosage can be tried. Get evaluated for any side effects, these symptoms will subside once the drug is out of your system.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan






|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Poisoning and Environmental Health , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.